# SDR AU000155

- Difficulty date: March 23, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Fokker F.27MK 600
- Engine: Rroyce DART5327R
- Propeller: Rotol R1934304
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Compressor
- Part number: AC61552
- Condition: Failed
- Location: Pneumatic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LH ENGINE DRIVEN PNEUMATIC COMPRESSOR FAILED. OIL LINE FOUNDBROKEN AT BRAZED FITTING.
